# SDR SWIA2020090152086

- Difficulty date: July 9, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Condition: Weak
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS   (C-CHECK) RO 8/28/2020    COMPLIED WITH REO REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS
